# SDR 97ZZZX1790

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Comp Contl Unit
- Part number: 6226135014
- Condition: Inoperative
- Location: Instrument Panel
- Part time: 5,948 hours
- Component: CCU65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MONTH OF NOVEMBER, THERE WERE SEVEN CCU-65 COMPENSATION CONTROL UNITS, P/N 622-6135-014, REMOVED DUE TO PART OR ALL OF  BACKLIGHTING BEING INOPERATIVE.  THE PARTS TIME SINCE OVERHAUL WERE 6,805.5 HRS FROM ACFT 118SK; 6,526.6 HRS FROM N NR  831SK; 6,825.1 HRS FROM N NR  801SK; 5,065.7 HRS FROM N NR  87SK;, AND 5,947.8 HRS FROM N NR  91SK.  WHEN SENT OUT FOR REPAIR, LAMPS WERE REPLACED AND THE UNITS  RETURNED TO SERVICE.  THIS GIVES MTBUR OF 6,234.0 HRS.  REF:  OPERATOR CONTROL NRS S2YA960043, AND 97ZZZX1787, 97ZZZX1788, 97ZZZX1789.
